# SDR ABXA20240824158

- Difficulty date: August 24, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 72,794 hours, 46,816 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING PUSH BACK, EICAS MSG "NOSE A/G  DISAGREE' CAME ON A/C RETURNED INTO GATE AND MTX GROUNDED A/C . MTX PERFORMED NOSE WHEEL STERRING DRUM AND LOCKOUT INSPECTION CHECK, ACCOMPLISHED. IAW. AMM 32-34-05. NO DAMAGE NOTED A/C GOOD FOR SERVICE . MTX RETURNED AC TO SERVICE .
